Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A Limit Equation Associated To The Solvability Of The Vacuum Einstein Constraint Equations By Using The Conformal Method
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0002-9184-1467
2012 (English)In: Duke mathematical journal, ISSN 0012-7094, E-ISSN 1547-7398, Vol. 161, no 14, 2669-2697 p.Article in journal (Refereed) Published
Abstract [en]

Let (M, g) be a compact Riemannian manifold on which a trace-free and divergence-free sigma is an element of W-1,W-p and a positive function tau is an element of W-1,W-p, p > n are fixed. In this paper, we study the vacuum Einstein constraint equations by using the well-known conformal method with data sigma and tau. We show that if no solution exists, then there is a nontrivial solution of another nonlinear limit equation on 1-forms. This last equation can be shown to be without solutions in many situations. As a corollary, we get the existence of solutions of the vacuum Einstein constraint equation under explicit assumptions which, in particular, hold on a dense set of metrics g for the C-0-topology.

Place, publisher, year, edition, pages
2012. Vol. 161, no 14, 2669-2697 p.
Keyword [en]
Mean-Curvature Solutions, Rough Solutions, Manifolds
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-107077DOI: 10.1215/00127094-1813182ISI: 000310825200001Scopus ID: 2-s2.0-84871269380OAI: oai:DiVA.org:kth-107077DiVA: diva2:575346
Note

QC 20121210

Available from: 2012-12-10 Created: 2012-12-06 Last updated: 2017-12-07Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Authority records BETA

Dahl, Mattias

Search in DiVA

By author/editor
Dahl, Mattias
By organisation
Mathematics (Div.)
In the same journal
Duke mathematical journal
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 53 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf